MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CLEARSIGHT; CLEARSIGHT FINGER CUFF MEDIUM

EDWARDS LIFESCIENCES CLEARSIGHT; CLEARSIGHT FINGER CUFF MEDIUM
Model Number CSCM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a failure with one clearsight cuff.There were inaccurate readings during use with the cuff.The non-invasive blood pressure cuff was being used along with the clearsight cuff.The reading from the clearsight cuff was 20 to 30mmhg lower than the mean arterial pressure reading from the non-invasive blood pressure cuff.The clinicians placed the clearsight cuff in a different location on the patient, but there was still the 20 - 30mmhg difference between the two technologies.The patient's hands were warm and the capillary refill was brisk on both sides.There was no inappropriate patient treatment administered.There was no patient harm or injury.
 
Additional Manufacturer Narrative
The product has arrived for evaluation.The product evaluation results are pending.Once the results become available a supplemental report will be submitted.The device history record review has not been completed.Once completed the results will be submitted in a supplemental report.Another product code is dsb.Another 510k number is k160552.
 
Additional Manufacturer Narrative
The clearsight finger cuff was returned for product evaluation.The product evaluation found that the reported issue could not be confirmed.There was no defect identified.The finger cuff zeroed successfully and sensed pressure successfully on a hemosphere monitor without any error messages displayed.Electrical testing showed that all elements such as shield, led, and photodiode of the finger cuff passed testing.The finger cuff sensor passed both pre and post-decontamination leak test.There was no visible damage that was found on the finger cuff.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.However, there are manufacturing controls to avoid potential causes related to inaccurate values which include, visual inspection and electrical testing of 100 percent of devices in addition to quality sampling inspections.It is not known if any procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of a monthly review.

Brand Name
CLEARSIGHT
Common Device Name
CLEARSIGHT FINGER CUFF MEDIUM
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
parque industrial de itabo
dominican republic
carr sanchez km 18.5
Manufacturer Contact
katheryn cespedes
one edwards way
irvine, CA 92614
9492017706
MDR Report Key21096580
Report Number2015691-2025-00119
Device Sequence Number8665000
Product Code DXN
UDI-Device Identifier00690103193350
UDI-Public(01)00690103193350(17)260824(11)240824(10)65970332
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model NumberCSCM
Device Lot Number65970332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown